The above video goes away if you are a member and logged in, so log in now!
Side Effects? –
Wondering if anyone can tell me my problem....
I'm in pretty good harmony with my body, and pretty much know when I don't feel right. Long ago when I use to workout, I had no energy. It was usually due to health problems keeping it down though, but I tryed to take different things to get my energy up (some things I personally tryed, others doctors gave me).
It seems like EVERYTHING i take I always get the bad side effects! Pills usually do for me as there suppose to.....If there suppose to give me energy, they usually do, BUT the side effects are usually worse. I cannot take anything it seems without going MAD! My skin either breaks out almost in hives (allergic reaction), I get depressed, or I just get real angry.
So, about a little over a month ago I decide NO MORE! The only things I take are my acid reflux medicine (have to), and an herb (melatonin) that increases your serotonin to help you sleep better (works, and doesn't effect my moods). I decided to just start eating better, take in even more water, etc. I just workout to much, ask to much of my body, so find myself feeling like SHIT.
Sometimes feel like I'm on top of a mountain, and other times feel like crap. And I know it's just because I workout to much, exhaust my body to the point I hit the wall, etc. So, for a little over a month I haven't used anything besides my normal stuff, eat a good breakfast....At least have good energy when I hit the gym. After the gym though, I'm CRAP again. I have to go to work after the gym usually (to far to drive all the back to my house when work is near by). So, I workout, eat (sometimes good, sometimes bad), and then go to work. Here I feel like walking dead.
SO, I feel like my body is lacking something, but I really know I can't take anything. SO, I decide to start out with just a multi-vitamin, and I'm definitely feeling effects right now! Some good...Some bad. I went to the gym, worked out a little, and then got this vitamin. Took it around 6 PM. Boxed around 8 PM....Seemed to feel a lot better boxing, had more energy, etc. Now, it's 2 AM, I should be tired, in bed, but I'M JACKED!
Even took a couple of my pills to relax me, but they don't have much effect (put me to sleep every night). Can anybody tell me what's wrong with me? Is there a certain ingredient in most things that can do this to people (or maybe just something I can't take)? The multi-vitamin has like green tea, etc in it which I do know give you energy, but don't think they should have me this jacked after working out most of the day. Feel twice as strong right now than I did once I started working out today. The physichal part is fine with me (it's what I need), but the mental part isn't something I need.
stay off the fing pills would be a good idea, ive never taken any of those vitamins and energy pills etc. and I am perfectly fing healthy